# SDR N6WA2012081002

- Difficulty date: August 10, 2012
- Submitted: August 13, 2012
- Operation: Air carrier
- Aircraft: N355CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10067
- Aircraft time: 24,524 hours, 17,806 cycles
- Engine: Ge CF348C1
- System (JASC): 5220 · Emergency Exits
- Part: Door
- Condition: Unknown
- Location: Emergency Exit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PASSENGER COMPLAINED ABOUT A HIGH PITCH SQUEEL COMING FROM THE LT OVERWING EMERGENCY DOOR.   REMOVED, CLEANED AND INSPECTED LT OVERWING EMERGENCY EXIT DOOR, IAW AMM 52-21-00.
